Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Line bundles for which a projectivized jet bundle is a product

Authors: Sandra Di Rocco and Andrew J. Sommese
Journal: Proc. Amer. Math. Soc. 129 (2001), 1659-1663
MSC (2000): Primary 14J40, 14M99
Published electronically: December 13, 2000
MathSciNet review: 1814094
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the triples $(X,L,H)$, consisting of line bundles $L$ and $H$ on a complex projective manifold $X$, such that for some positive integer $k$, the $k$-th holomorphic jet bundle of $L$, $J_k(X,L)$, is isomorphic to a direct sum $H\oplus\dots\oplus H$.

References [Enhancements On Off] (What's this?)

  • [BSo] M.C. Beltrametti and A.J. Sommese, The Adjunction Theory of Complex Projective Varieties, Expositions in Math. 16 (1995), W. de Gruyter, Berlin. MR 96f:14004
  • [GH] P. Griffiths and J. Harris, Algebraic geometry and local differential geometry, Ann. Sci. Ècole Norm. Sup. (4) 12 (1979), 355-432.MR 81k:53004
  • [KSp] A. Kumpera and D. Spencer, Lie Equations; Vol. I: General Theory, Ann. of Math. Stud. 73 (1972), Princeton University Press, Princeton, N.J.MR 52:1805
  • [L] R. Lazarsfeld, Some applications of the theory of positive vector bundles, Complete Intersections, CIME course 1983, Acireale (Catania) ed. by S. Greco and R. Strano, Lecture Notes in Math. 1092 (1984), 29-61, Springer-Verlag, New York.MR 86d:14013
  • [So] A.J. Sommese, Compact Complex Manifolds possessing a line bundle with a trivial jet bundle, Abh. Math. Sem. Univ. Hamburg 47 (1978), 79-91. MR 58:17231

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J40, 14M99

Retrieve articles in all journals with MSC (2000): 14J40, 14M99

Additional Information

Sandra Di Rocco
Affiliation: Department of Mathematics, KTH, Royal Institute of Technology, S-100 44 Stockholm, Sweden

Andrew J. Sommese
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556

Keywords: Jet bundle, complex projective manifold, projective space, Abelian variety
Received by editor(s): June 30, 1998
Received by editor(s) in revised form: October 13, 1999
Published electronically: December 13, 2000
Additional Notes: The first author would like to thank the Max Planck Institute for its support.
The second author would like to thank the Max Planck Institute and the Alexander von Humboldt Foundation for its support.
Communicated by: Ron Donagi
Article copyright: © Copyright 2000 American Mathematical Society